Control under conditions of uncertainty of a system with a nonsmooth right-hand side
Differencialʹnye uravneniâ, Tome 19 (1983) no. 10, pp. 1693-1699
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1983_19_10_a5,
author = {T. F. Filippova},
title = {Control under conditions of uncertainty of a system with a nonsmooth right-hand side},
journal = {Differencialʹnye uravneni\^a},
pages = {1693--1699},
year = {1983},
volume = {19},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1983_19_10_a5/}
}
T. F. Filippova. Control under conditions of uncertainty of a system with a nonsmooth right-hand side. Differencialʹnye uravneniâ, Tome 19 (1983) no. 10, pp. 1693-1699. http://geodesic.mathdoc.fr/item/DE_1983_19_10_a5/